# SDR QXEA0000397

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD CARGO BAY CENTER CARGO DOOR INNER SKIN WAS DENTED IN SEVERAL LOCATIONS.  REPAIRED IAW FOKKER SRM 51-31-01 AND SRM 51-31-05.
